# SDR DALA2025041402887

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,465 hours, 9,842 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 AD/EM-EO TASK-LH MLG RIB 6 FWD LUG FOUND PITTING CORROSION. CORRECTIVE ACTION: COMPLIED WITH ERA 624131-14 REV ORIGINAL. (0907129)
